# SDR IPXA2017070619010

- Difficulty date: June 13, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75041
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTENDED TAILCONE,  RT UPPER INTERNAL DOUBLER HAD MULTIPLE AREAS OF CHAFE DAMAGE BS 2165, RBL 36.  REPAIRED IAW EA 011-5350-01-A6844, REV IR, AND EO MD11-5350-64816-A.
